- January 6, 2014 at 1:16 pm #114161
Hi I am new here. I have been dealing w candida issues for at least the last 12 years and am hoping someone can help me w some questions I have. I thought I was rid of candida but then in 2008 I started getting tired again and stupidly didn’t really make the candida connection and instead hopped from doc to doc trying to find out why I was so tired even on an exorbitant amount of thyroid meds. Anyway in 2008 my ferritin level was 68. Not horrible but not ideal since the ideal level for a non menopausal woman is supposedly 120. I have been having huge probs for the past 2 years. It has felt as if I was on zero thyroid meds while being on the same exorbitant amount. After messing w the dose over and over and actually ending up in the hospital with atrial fibrillation and tachycardia I was forced to face the fact that no amount of t meds were gonna solve this problem.
Anyway.. i finally went back to the original doc I had seen 12 yrs prior that diagnosed me w candida (and i thot he was just trying to sell me supplements). He put me back on nystatin alternating w diflucan. Within a month my hair stopped falling out, i could remember things again and I wasn’t sleeping away most of every day again. So I guess I got lazy and started drinking again, eating gluten here and there even tho i knew the consequences plus all the other stupid things we do that we know we shouldn’t do w this chronic problem. it started to feel so good to be a normal human being that I guess i forgot!n
So now I have the hair loss again and am tired and nails are peeling etc.. I noticed that my ferritin level is now 33 whereas in ’08 it was 68. I am thinking this could be the reason I am losing so much hair now but did not in ’08. So I am just above anemic. Great. And the thing about low iron is that once it drops too low the body then begins producing rt3 which does not allow thyroid hormones into the cells.. hence the reason the Thyroid meds are not working anymore.
So… I need to get those iron levels up.. and I did read all the info ab apo lactoferrin btw…
my question is : Is it truly not possible to use an iron supplement??
also.. i have noticed over the past couple years that i actually get worse when I eat too much meat.. does the candida strengthen from the iron in animal protein also??
i am sorry so long!!! If anyone can shed some light I would be eternally grateful!!!
dawnJanuary 6, 2014 at 1:22 pm #114162
kjones02ParticipantTopics: 79Replies: 315
Yes, I have been thinking about iron a lot lately, too. I think it is contributing to my low energy again because I didn’t want to feed my candida. The nd I talked to recommended this homepathetic remedy to help with it. I am going to try it again to see if it helps because I wasn’t sure about it. Plus, I had a reaction to lactoferrin!!
It is Ferrum Phosphoricum. So try it out, and see if it helps!January 6, 2014 at 1:28 pm #114163
will try it.
I am wondering also if the iron from food causes same problems. as the supplements. i hope somebody can answer that lolJanuary 10, 2014 at 9:40 pm #114452
sadly this topic wasn’t of much interest apparently lol…. but for anyone interested, i tried taking an iron supplement and within a day it was as if the candida exploded.. i couldn’t even get out of bed and my body swiftly swelled right out of my pants…. well atleast now I have proof that iron is like pouring gas on a fire w candida.. thanks for all the insighful info!January 10, 2014 at 10:08 pm #114455
kjones02ParticipantTopics: 79Replies: 315
dawn1227;52973 wrote: sadly this topic wasn’t of much interest apparently lol…. but for anyone interested, i tried taking an iron supplement and within a day it was as if the candida exploded.. i couldn’t even get out of bed and my body swiftly swelled right out of my pants…. well atleast now I have proof that iron is like pouring gas on a fire w candida.. thanks for all the insighful info!
No, I am the same way. I have tried taking iron, and I am full of gas. Try the recommendation I posted above. I have to wait and see the long term effects though because I just started again.
You must be logged in to reply to this topic.